I stopped taking it because it was making me think bad thoughts. These thoughts were so scary. I suffered all the usual withdrawal symptoms but i fought through them. Physically i feel more like myself again but my problem is that the bad thoughts hav,nt sub sided like the other symptoms. Could someone please tell me how long this symptom will last. Some days im fine and other days its there for ages. I have no reason to be getting these thoughts and i never had them before i started this tablet 4 months ago for Anxiety. My Anxiety is fine now i just want to wake up everyday and not have these thoughts. I hope someone will be able to shine a light on this for me. I need my life back.
Sorry for your problems Hillwalker; You might want to let your doctor know your still having this side effect. But there really is no time set for all the withdrawals to go away we are all different. Many of us this can go on for months after you get the drug out of your system and the side effects Just an Idea when you get these thoughts try to over power them with thinking of things you enjoy this has helped me alot over the years. Stay positive and know this well go away.in time and it could be very soon or several months yet so try some positive thinking and as soon as these ideas and such come in your mind it is like forcing them out I am very serious I have been through this and it does help. Very happy for you that the anxiety is gone.and remember any problems call your doctor. happy holiday.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Citalopram - I've been off it for about 2 weeks and going through moderate withdrawal symptoms like?
Posted 2 Nov 2013 • 1 answer
Posted 4 Feb 2014 • 5 answers
Posted 6 Feb 2015 • 3 answers
Posted 28 Mar 2016 • 1 answer
Posted 8 Nov 2016 • 0 answers